Alert archive / Montana / Red Flag Warnings in 2008

Red Flag Warning 1, NWS Great Falls, MT

March 24, 200814 counties in Montana

NWS Great Falls, MT issued this red flag warning at Mar 24, 2008, 12:22 PM MDT for 14 counties in Montana. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 24, 2008, 12:22 PM MDT (18:22 UTC)
Expired
Mar 24, 2008, 9:00 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Glacier County, MT, Hill County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 63 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 12:41 PM MDTNON-TSTM WND GST 532 E Denton, MTDENTON MDOT
Mar 24, 1:00 PM MDTNON-TSTM WND DMG18 Ne Whitewater, MTWINDS ESTIMATED AT 40G55 MPH. DAMAGE TO CATTLE WIND BREAK WALLS ACROSS RANCH.
Mar 24, 1:40 PM MDTNON-TSTM WND DMGGreat Falls, MTWIND GUST TIPPED LIGHT AIRCRAFT AFTER LANDING AND APPROACHING TIE-DOWN. REPORTED BY GTF ATC. ASOS WINDS 270/34G44KT AT 1340 MDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 6.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2008-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2008-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1423 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 241822
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1222 PM MDT MON MAR 24 2008

...RED FLAG WARNING IN EFFECT UNTIL 6 PM THIS AFTERNOON FOR HIGH
WINDS AND LOW HUMIDITIES OVER THE PLAINS LEADING TO INCREASED FIRE
DANGER...

MTZ112>115-117-250000-
/O.NEW.KTFX.FW.W.0001.080324T1822Z-080325T0000Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
1222 PM MDT MON MAR 24 2008

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

OVER THE PLAINS WINDS WILL BE SUSTAINED 30 TO 40 MPH...WITH GUSTS
55 TO 65 MPH. RELATIVE HUMIDITIES WILL BE MAINLY IN THE 10 TO 20
PERCENT RANGE. THESE STRONG WINDS COMBINED WITH THE VERY DRY AIR
WILL LEAD TO CONDITIONS FAVORABLE FOR GRASS FIRES THIS AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

DR
2 follow-up statements
000 
WWUS85 KTFX 242351
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
551 PM MDT MON MAR 24 2008

...RED FLAG WARNING IN EFFECT UNTIL 9 PM THIS EVENING FOR HIGH WINDS AND
LOW HUMIDITIES OVER THE PLAINS OF NORTH CENTRAL MONTANA...

MTZ112>115-117-250300-
/O.EXT.KTFX.FW.W.0001.000000T0000Z-080325T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
551 PM MDT MON MAR 24 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

OVER THE PLAINS...SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS 45
WILL GRADUALLY DIMINISH TO 15 TO 25 MPH BY 9PM MDT THIS EVENING.
RELATIVE HUMIDITIES WILL REMAIN IN THE 10 TO 20 PERCENT RANGE
THROUGH THE EVENING BEFORE RECOVERING ABOVE 20 PERCENT AFTER
SUNSET. THE STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CONTINUE
TO CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS
EVENING...ESPECIALLY ON THE PLAINS AND IN EXPOSED LOCATIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
HOENISCH
000 
WWUS85 KTFX 250250
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
850 PM MDT MON MAR 24 2008

MTZ112>115-117-250400-
/O.EXP.KTFX.FW.W.0001.000000T0000Z-080325T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
850 PM MDT MON MAR 24 2008

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

GUSTY WEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER
OF THIS EVENING. RELATIVE HUMIDITIES HAVE RISEN TO NEAR OR ABOVE
20 PERCENT ACROSS MOST OF THE REGION AND WILL CONTINUE TO RISE
THROUGH THE REST OF TONIGHT. THEREFORE THE RED FLAG WARNING WILL
EXPIRE AT 9 PM MDT.

$$
HOENISCH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Mar 24, 11:18 AM MDT, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 24, 11:18 AM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1118 AM MDT MON MAR 24 2008

UPDATE AVIATION SECTION
.UPDATE...
SURFACE LOW OVER CANADA HAS MOVED MORE TOWARDS THE SOUTHEAST
INSTEAD OF DUE EAST CAUSING GUSTY WINDS OVER MUCH OF NORTH CENTRAL
AND CENTRAL MONTANA. HAVE ISSUED A HIGH WIND WARNING FOR THE REST
OF THE COUNTIES THAT WERE NOT IN THE WARNING EXCEPT THE ROCKY
MOUNTAIN FRONT. CAMP

&&

.AVIATION...
UPDATED 1718Z.
A FAST MOVING STORM SYSTEM WILL AFFECT THE REGION THROUGH
00Z...PRODUCING STRONG WINDS WITH GUSTS NEAR 50KTS ACROSS THE
NORTHERN HALF OF THE AREA. WINDS WILL DIMINISH AFTER 00Z. HIGH
PRESSURE WILL PUSH IN LATER TODAY. OCCASIONAL MOUNTAIN TOP
OBSCURATIONS ARE ANTICIPATED ALONG THE CONTINENTAL DIVIDE AND OVER
THE CENTRAL AND SOUTHWEST MOUNTAIN RANGES THROUGH 00Z. VFR FLIGHT
CONDITIONS ARE EXPECTED TO PREVAIL NEAR ALL AREA TERMINALS DURING
THE NEXT 24 HOURS WITH OCCASIONAL BLOWING DUST ACROSS THE NORTHERN
TIER. SHRASN WILL BE FOUND NEAR KBZN THROUGH 20Z. DB

&&

.PREV DISCUSSION...
/ISSUED 615 AM MDT MON MAR 24 2008/
TODAY THROUGH WEDNESDAY...FOR TODAY A STRONG WESTERLY FLOW ALOFT
WILL BE OVER THE FORECAST AREA. A CANADIAN WEATHER DISTURBANCE
ALOFT WILL MOVE INTO NORTH CENTRAL AND NORTHEAST MONTANA LATE THIS
AFTERNOON AND WILL AFFECT THOSE AREAS INTO TONIGHT. MEANWHILE FOR
TONIGHT A BROAD UPPER RIDGE WILL DEVELOP OVER THE PACIFIC
NORTHWEST AND THIS UPPER RIDGE WILL MOVE OVER THE FORECAST AREA ON
TUESDAY. THIS RIDGE WILL LINGER OVER THE AREA INTO TUESDAY NIGHT.
ON WEDNESDAY EXPECT SOUTHWEST FLOW ALOFT WITH AN INCREASE IN
MOISTURE.

AS FOR THE WEATHER HIGHLIGHTS...A BAND OF STRONG WINDS WILL BE
OVER NORTHERN MONTANA THIS MORNING THEN WILL SHIFT SOUTH TO
CENTRAL MONTANA BY LATE MORNING. WILL CONTINUE WITH THE HIGH WIND
WARNING FOR A PORTION OF THE NORTHWEST PLAINS TODAY. WITH THE
STRONG WINDS MOVING INTO CENTRAL MONTANA BY LATE MORNING..WILL ADD
JUDITH BASIN AND FERGUS COUNTIES TO THE HIGH WIND WARNING. CAN NOT
RULE OUT OTHER PORTIONS OF THE PLAINS SEEING LOCAL HIGH WINDS..BUT
BECAUSE AM MOST CONFIDENT FOR THE TWO COUNTIES MENTIONED ABOVE
DECIDED TO JUST HAVE THOSE TWO COUNTIES WITH A HIGH WIND WARNING.
PRESSURE PATTERNS AT THE SURFACE AND STRONG WINDS ALOFT WILL
WEAKEN BY TONIGHT SO EXPECT A FAIRLY RAPID DROP OFF IN WINDS. AS
FOR THE WINTER WEATHER HIGHLIGHTS..RELATIVELY DRIER AIR WILL BE
SPREADING SOUTH THIS MORNING AND AM ALREADY BEGINNING TO SEE THIS
ON SATELLITE IMAGERY. EXPECT PRECIPITATION TO DIMINISH BY MID-
MORNING SO HAVE DECIDED TO LINE UP WITH THE MISSOULA WEATHER
OFFICE AND PLAN TO CANCEL THE HIGHLIGHTS AT 12Z.

AS FOR CHANGES TO THE FORECAST...WILL BE MORE AGGRESSIVE IN DRYING
THINGS OUT TODAY BOTH WITH RESPECT TO THE CHANCES OF PRECIPITATION
AND ALSO WITH SKY COVER FORECASTS..MAINLY OVER THE NORTHERN
ZONES. AM NOT SEEING MUCH MOISTURE WITH THE CANADIAN WEATHER
DISTURBANCE MENTIONED ABOVE AND ALSO THE ASSOCIATED AIRMASS DOES
NOT APPEAR TO BE PARTICULARLY UNSTABLE. SO WILL CONTINUE WITH THE
DRY FORECAST BUT WILL NEED TO FOLLOW THE SITUATION RATHER CLOSELY.
ON TUESDAY MODELS INDICATE A DRY AND STABLE AIRMASS. THERE COULD
BE SOME LINGERING MOISTURE OVER FAR SW MONTANA SO WILL LEAVE IN
SLIGHT CHANCE POPS THERE. ON WEDNESDAY THE AIRMASS WILL BE LESS
STABLE IF NOT WEAKLY UNSTABLE. EXPECT A WEAK WEATHER DISTURBANCE
ALOFT TO AFFECT THE AREA. LOW LEVELS OF THE ATMOSPHERE LOOK PRETTY
DRY SO HAVE BACKED OFF ON THE THREAT OF PRECIPITATION FOR PORTIONS
OF THE FORECAST AREA. BLANK

WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...THE EXTENDED FORECAST
PERIOD WILL BE CHARACTERIZED BY AN UNSETTLED UPPER LEVEL PATTERN.
THE FIRST IN A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION
BEGINNING WEDNESDAY NIGHT. GFS GUIDANCE CONTINUES TO SUGGEST THAT
SIGNIFICANT MOISTURE AND FORCING WILL BE PRESENT OVER SOUTHWEST
MONTANA DURING THE WEDNESDAY NIGHT THROUGH THURSDAY PERIOD. QPF AND
FORECAST SNOW ACCUMULATIONS HAVE BEEN DECREASED SOMEWHAT OVER
YESTERDAY...HOWEVER WINTER WEATHER HIGHLIGHTS MAY BE NECESSARY FOR
SOUTHWEST MONTANA AS THIS PERIOD DRAWS NEAR. THERE IS A SLIGHT
CHANCE OF RAIN AND SNOW MIX OVER THE NORTH CENTRAL PLAINS DURING
THIS TIME AS WELL. WEAK UPPER LEVEL FEATURES WILL BE PRESENT OVER
THE FORECAST AREA FOR THURSDAY NIGHT THROUGH SATURDAY NIGHT...WITH
PRECIPITATION LIKELY TO CONTINUE OVER THE SOUTHWEST AND CENTRAL
MOUNTAINS...AS WELL AS ALONG THE CONTINENTAL DIVIDE. TEMPERATURES
WILL BE NEAR OR SLIGHTLY BELOW THE SEASONAL AVERAGE IN THIS
UNSETTLED PATTERN. ZUMPFE

SUNDAY AND MONDAY..ENSEMBLE MODELS NOT IN VERY GOOD AGREEMENT.
HOWEVER...GFS AND ECMWF MODELS TO PROGGED AN UPPER LEVEL
TROUGH OF LOW PRESSURE OVER THE REGION...WITH MOST DYNAMICS
REMAINING SOUTH OF MONTANA. THUS...WILL GO FOR A LITTLE
COOLER THAN SEASONAL AVERAGE. THE PLAINS AND VALLEYS
WILL BE MOSTLY DRY WIT ISOLATED TO SCATTERED SNOW SHOWERS
OVER THE MOUNTAINS AND ALONG THE CONTINENTAL DIVIDE.
WILLIAMSON DC

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  43  22  45  21 /  10   0   0   0
CTB  39  20  40  16 /  10   0   0   0
HLN  50  25  45  26 /  30   0   0  10
BZN  52  22  45  23 /  40  20  10  20
WEY  39  16  37  19 /  80  70  30  60
DLN  51  22  41  23 /  50  20  10  10
HVR  49  22  47  17 /  10  10  10   0
LWT  46  20  41  21 /  10   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 6 PM MDT THIS AFTERNOON FOR MTZ010>013-
044>047-049>051.

&&

SHORT TERM...CAMP/BLANK
LONG TERM...ZUMPFE/DCW
AVIATION...DB

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 24, 11:08 AM MDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
1108 AM MDT MON MAR 24 2008

MTZ010>013-044>047-049>051-251715-
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
1108 AM MDT MON MAR 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM MDT THIS EVENING

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009-014-048-054-251715-
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-MEAGHER-
1108 AM MDT MON MAR 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCAL SOUTHWEST TO WEST WIND GUSTS 50 TO 60 MPH ARE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052-053-055-251715-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN-
1108 AM MDT MON MAR 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WESTERLY WINDS TODAY WITH GUSTS 30 TO 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A PACIFIC WEATHER SYSTEM WILL BRING THE POTENTIAL FOR SIGNIFICANT
SNOW LATE WEDNESDAY INTO EARLY THURSDAY. WINTER WEATHER HIGHLIGHTS
MIGHT BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Mar 24, 10:13 AM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1013 AM MDT MON MAR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     NON-TSTM WND GST 5 NNW GOLD BUTTE        48.91N 111.42W
03/24/2008  M75 MPH          TOOLE              MT   MESONET

            SUSTAINED WINDS ABOVE 50 MPH.

0852 AM     NON-TSTM WND GST CUT BANK                48.63N 112.33W
03/24/2008  M59 MPH          GLACIER            MT   ASOS

            SUSTAINED WINDS 47 MPH.

&&

CCAMP
Local storm report, Mar 24, 11:24 AM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1124 AM MDT MON MAR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     NON-TSTM WND GST 2 E INVERNESS           48.55N 110.65W
03/24/2008  E62 MPH          HILL               MT   MESONET

            INVERNESS DOT HAS SUSTAINED WINDS 50 MPH AND GREATER.

1059 AM     NON-TSTM WND GST GREAT FALLS             47.50N 111.29W
03/24/2008  M58 MPH          CASCADE            MT   ASOS

            SUSTAINED WINDS OF 40 MPH.

1053 AM     NON-TSTM WND GST HAVRE                   48.54N 109.68W
03/24/2008  M62 MPH          HILL               MT   ASOS

            SUSTAINED WINDS OF 46 MPH.

1118 AM     NON-TSTM WND GST 13 S FORT BELKNAP       48.30N 108.72W
03/24/2008  M67 MPH          BLAINE             MT   MESONET

            SUSTAINED WINDS OF 51 MPH.

&&

CCAMP
Local storm report, Mar 24, 12:08 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1208 PM MDT MON MAR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     NON-TSTM WND GST 16 SW RUDYARD           48.40N 110.80W
03/24/2008  M67 MPH          LIBERTY            MT   TRAINED SPOTTER

            SUSTAINED WINDS 50 MPH.

&&

CCAMP
Local storm report, Mar 24, 12:22 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1222 PM MDT MON MAR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     NON-TSTM WND GST 1 SE LEWISTOWN          47.05N 109.41W
03/24/2008  M57 MPH          FERGUS             MT   MESONET

            SUSTAINED WINDS 50 MPH.

&&

CCAMP

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 9:40 PM MDTHigh Wind WarningTFX20 hr

Nearby

Red Flag Warnings in Montana, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.